I am so sorry you got such side effect from the shot.
I have RA but had never had this type drugs. I inject myself every week for years in a stomach or upper thigh but except some redness and puffiness never had any problems. I had never heard it can disfigure one's body.
Did you discuss this problem with your DR.? Did they every hear about same problem from any of their patients?
Sorry, I wish I could help you more, but feel that only your DR may help.
Help!!!! I have had a couple of Kenalog injections in the past several months for RA. I NOW have huge dimple on the outside of my upper right arm and looks disfigured. Anyone else???
I just submitted a question on this exact topic. It is a rather large indentation on the hip where the injection was given. The doctor doesn't want to talk about it. I'm trying to find out where to turn for help. I found some comments from 2008 on this site and at that time they indicated they would be willing to turn to legal help. I'd like to know what can be done. If you get some info, please let me know and I'll do the same.
Misty, Thanks. This is the first positive comment I've seen on this subject and I feel a little better. I hope and pray it does not get worse or that other side effects don't start as well. I appreciate your reply very much...Pam